Alert archive / Texas / Tornado Warnings in 2026
Tornado Warning 27, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 15, 2026, 4:51 PM CDT for Gregg County, Harrison County, Upshur County, Texas. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 4:51 PM CDT (21:51 UTC)
- Expired
- Mar 15, 2026, 5:17 PM CDT
- In force
- 26 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Gregg County, TX, Harrison County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 77 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 5:00 PM CDT | HAIL 1 | 2 E White Oak, TX | Report from mPING: Quarter (1.00 in.). |
| Mar 15, 5:03 PM CDT | HAIL 1 | 1 W Longview, TX | Photo of quarter size hail near Pine Tree High School in Longview via KLTV social media. |
| Mar 15, 5:08 PM CDT | HAIL 1 | Longview, TX | Quarter-size hail reported at the intersection of H. G. Mosley Parkway and Bill Owens Parkway in Longview, TX. |
| Mar 15, 5:10 PM CDT | HAIL 1 | 2 W Longview, TX | Quarter-size hail reported by mPING in west Longview. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 1:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -393 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 560 m²/s²
- 0-3 km storm-relative helicity
- 765 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
295
WFUS54 KSHV 152151
TORSHV
TXC183-203-459-152230-
/O.NEW.KSHV.TO.W.0027.260315T2151Z-260315T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
451 PM CDT Sun Mar 15 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Gregg County in northeastern Texas...
Southwestern Harrison County in northeastern Texas...
South Central Upshur County in northeastern Texas...
* Until 530 PM CDT.
* At 451 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Clarksville City, or over Gladewater, moving east
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* This tornadic storm will remain over mainly rural areas of Central
Gregg, Southwestern Harrison and South Central Upshur Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3253 9498 3261 9495 3254 9447 3239 9453
3240 9453 3240 9455 3241 9455 3241 9456
3240 9457 3240 9458
TIME...MOT...LOC 2151Z 283DEG 29KT 3255 9491
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
134 follow-up statements
788
WWUS54 KSHV 152203
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
503 PM CDT Sun Mar 15 2026
TXC459-152213-
/O.CAN.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Upshur TX-
503 PM CDT Sun Mar 15 2026
...TORNADO WARNING IS CANCELLED FOR SOUTH CENTRAL UPSHUR COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT Sunday for a
portion of northeast Texas.
&&
LAT...LON 3250 9489 3259 9483 3254 9447 3240 9453
3240 9455 3241 9455 3241 9456 3240 9457
3240 9458
TIME...MOT...LOC 2151Z 283DEG 29KT 3255 9491
$$
TXC183-203-152230-
/O.CON.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
503 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
GREGG AND SOUTHWESTERN HARRISON COUNTIES...
At 503 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Longview, moving east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
This tornadic storm will remain over mainly rural areas of Central
Gregg and Southwestern Harrison Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3250 9489 3259 9483 3254 9447 3240 9453
3240 9455 3241 9455 3241 9456 3240 9457
3240 9458
TIME...MOT...LOC 2151Z 287DEG 31KT 3253 9490
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
13175
WWUS54 KSHV 152207
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
507 PM CDT Sun Mar 15 2026
TXC183-203-152230-
/O.CON.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
507 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
GREGG AND SOUTHWESTERN HARRISON COUNTIES...
At 507 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Longview, moving east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
This tornadic storm will remain over mainly rural areas of Central
Gregg and Southwestern Harrison Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3248 9484 3258 9474 3254 9447 3240 9453
3240 9455 3241 9455 3241 9456 3240 9457
3240 9458
TIME...MOT...LOC 2203Z 290DEG 29KT 3249 9481
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
13812
WWUS54 KSHV 152216
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
516 PM CDT Sun Mar 15 2026
TXC183-203-152230-
/O.CON.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
516 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
GREGG AND SOUTHWESTERN HARRISON COUNTIES...
At 516 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Longview, moving southeast at 35
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
This tornadic storm will remain over mainly rural areas of Central
Gregg and Southwestern Harrison Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3246 9477 3252 9466 3247 9453 3240 9453
3240 9455 3241 9455 3241 9456 3240 9457
3240 9458
TIME...MOT...LOC 2207Z 293DEG 30KT 3246 9476
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
13746
WWUS54 KSHV 152217
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
517 PM CDT Sun Mar 15 2026
TXC183-203-152227-
/O.CAN.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
517 PM CDT Sun Mar 15 2026
...TORNADO WARNING IS CANCELLED FOR CENTRAL GREGG AND SOUTHWESTERN
HARRISON COUNTIES...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for a portion of
northeast Texas.
&&
LAT...LON 3246 9477 3252 9466 3247 9453 3240 9453
3240 9455 3241 9455 3241 9456 3240 9457
3240 9458
TIME...MOT...LOC 2216Z 293DEG 30KT 3244 9469
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:51 PM CDT, 3 hours earlier. Its key messages:
- Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are expected to push across the Ark-La-Tex this afternoon, where damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting in overnight lows near and below freezing both Monday and Tuesday morning, with highs back to seasonal by mid-week.
Area forecast discussion, Mar 15, 1:51 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Shreveport LA
151 PM CDT Sun Mar 15 2026
...New SPOTTER INFORMATION STATEMENT...
.KEY MESSAGES...
Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are
expected to push across the Ark-La-Tex this afternoon, where
damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to
and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting
in overnight lows near and below freezing both Monday and
Tuesday morning, with highs back to seasonal by mid-week.
&&
.DISCUSSION...
Issued at 102 PM CDT Sun Mar 15 2026
An agitated cumulus field is unfolding across the Ark-La-Tex this
afternoon as our long awaited cold front, and associated severe
weather threat is quickly approaching. Upstream observations across
central Oklahoma and north Texas show peak non-convective wind gusts
over 50 mph. This front will continue to race east as it will
intercept an airmass with temperatures quickly warming into the
upper 70's and low 80's, with surface Td's in the lower 60's. Hourly
mesoanalysis across the region suggests that effective bulk shear
values are around 40kt, with a 45-50kt LLJ sitting overhead. Tucked
under the LLJ, sfc-1km SRH values are sitting between 100-200 m2/s2
with sfc-3km between 200-300 m2/s2. These values may decrease a tick
or two as the jet slides east over the next few hours, but that
being said, as the cold front enters the region, an environment
conducive for strong to severe thunderstorms will exist, where all
modes of severe weather will be possible, with tornado watches
likely this afternoon.
Though timing has been consistent across the hi-res and CAMs over
the last 12-24 hours, uncertainty still remains when it comes to
where thunderstorm initiation will occur. Output from the HRRR,
RRFS, and NAM continue to suggest that the boundary should remain
free of deeply rooted convection as it enters into McCurtain County,
OK. This will change as the front approaches the I-49 corridor where
dynamics will become more conducive to support deeply rooted
thunderstorms buying the cap erodes, supporting the
aforementioned hazards. The SHV 18z upper air balloon launch
reveals that 800mb temperatures sit between 17.5-18 deg C, thus
suggesting a cap remains in place. A 20z launch will help further
evaluate the cap as the boundary approaches. It is important to
note that while the local SPC tornado hazards sit on the lower end
of the scale across the central and eastern zones, if a
thunderstorm can become deeply rooted and mature as the cap
erodes, a tornado or two, potentially strong, can't be ruled out.
At the same time, exceptionally strong lapse rates will support
large hail with initial semi-discrete development prior to later
QLCS formation where a damaging wind and embedded tornado threat
will become the dominate hazards. This axis of convection will
quickly race east along the front, with the latest timing analysis
suggesting the front should exit the region around or shortly
after 10pm.
Behind the front, and similar to what is being experienced ahead of
the boundary, gusty northwesterly winds will continue across the Ark-
La-Tex through the overnight where wind gusts between 40-45 mph will
be possible. Already, Shreveport Regional Airport has peaked with a
46 mph non-thunderstorm gradient based wind gust ahead of the
boundary. This may result in brief power outages, along with the
displacement of unsecured or loose items outdoors. At the same time,
a strong airmass will filter in, quickly dropping temperatures
overnight locally into the 20's and 30's. As a result, a Freeze
Warning remains in effect across portions of northeast Texas,
southwest Arkansas and southeastern Oklahoma. Expect for another
Freeze Warning to be issued for Tuesday morning with the evening
forecast package as Tuesday AM temperatures will sit at or below
freezing for most if not all. This will be an extremely dry
airmass that will settle in to start the new week, with RH
percentages in the upper teens and low 20's and Td's in the single
digits to low teens. With this in mind, fire danger will need
monitored closely.
Looking long range, rain chances will be non-existent as influence
from ridging out west builds in, supporting dry conditions and
rapidly warming temperatures as highs enter the 80's as early as
Thursday.
KNAPP
&&
.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Sun Mar 15 2026
For the ArkLaTex terminals, VFR now with good heating underway and
Windy with S/SW 10-20G35KT will continue with a fropa in the
coming hours. Convection initiation will unfold in E TX. KTYR will
see a dry fropa by 21Z with KGGG not far behind and potential
development. The quickly developing line of thunderstorms will
potentialy affect KTXK/KSHV/KLFK 22-24Z and then KELD soon after
and KMLU by 03Z. Fropa will usher brisk NW10-20G35KT overnight and
slacking a bit into Monday as skies clearing NW to SE 10-13Z.
/24/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 150 PM CDT Sun Mar 15 2026
Spotter activation will be needed this afternoon for severe storms
across the Four State Region.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 37 50 31 / 60 30 0 0
MLU 85 37 50 29 / 50 80 0 0
DEQ 74 26 45 23 / 40 0 0 0
TXK 80 32 49 29 / 60 10 0 0
ELD 80 31 48 26 / 80 40 0 0
TYR 84 34 50 31 / 20 0 0 0
GGG 83 35 50 29 / 50 10 0 0
LFK 84 37 52 31 / 40 30 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT Monday for ARZ050-051-059>061-
070>073.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
ARZ050-051-059>061-070>073.
LA...Wind Advisory until 7 PM CDT Monday for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 7 PM CDT Monday for OKZ077.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
OKZ077.
TX...Wind Advisory until 7 PM CDT Monday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
TXZ096-097-108>112-124-125.
&&
DISCUSSION...53
AVIATION...24In the hours before
Local storm report, Mar 15, 3:35 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
335 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Gst 1 SW Idabel 33.89N 94.83W
03/15/2026 M63 MPH McCurtain OK Mesonet
Measured 63 mph gust from the Idabel Mesonet
site.
&&
13Local storm report, Mar 15, 4:22 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
422 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Hail 2 WNW Lindale 32.51N 95.44W
03/15/2026 M1.00 Inch Smith TX Public
Quarter size hail on the west side of
Lindale.
&&
15Local storm report, Mar 15, 4:32 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
432 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Hail 3 WSW Lindale 32.49N 95.46W
03/15/2026 E1.00 Inch Smith TX Public
Quarter size hail reported in the Hideaway
community.
&&
15Local storm report, Mar 15, 4:34 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
434 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM Hail 6 SSW Noonday 32.16N 95.44W
03/15/2026 E0.88 Inch Smith TX Trained Spotter
Nickel size hail fell in Emerald Bay.
&&
15Local storm report, Mar 15, 4:37 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
437 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Hail 3 SSE Lindale 32.47N 95.39W
03/15/2026 E1.25 Inch Smith TX Public
Half dollar size hail fell along I-20 near
Lindale.
&&
15Local storm report, Mar 15, 4:49 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
449 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM Tstm Wnd Dmg 3 NNE De Queen 34.08N 94.32W
03/15/2026 Sevier AR Law Enforcement
Trees down on power lines just north of De
Queen.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:34 PM CDT | Freeze Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 3 more | 33 hr |
| Mar 15, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 61 min |
| Mar 15, 3:27 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 48 min |
| Mar 15, 3:47 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 58 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 55 min |
| Mar 15, 3:52 PM CDT | High Wind Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 5 hr |
| Mar 15, 3:53 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 50 min |
| Mar 15, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Red River, Titus | 65 min |
| Mar 15, 4:17 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 43 min |
| Mar 15, 4:25 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 50 min |
| Mar 15, 4:40 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Cherokee, Gregg, Harrison, Marion, Morris and 4 more | 65 min |
| Mar 15, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 53 min |
| Mar 15, 5:10 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 50 min |
| Mar 15, 5:24 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 51 min |
| Mar 15, 5:37 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk, Shelby | 53 min |
| Mar 15, 5:53 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby | 56 min |
| Mar 15, 6:23 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 60 min |
| Mar 15, 6:28 PM CDT | Tornado Warning | SHV | Nacogdoches, San Augustine | 36 min |
| Mar 15, 6:37 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 53 min |
Nearby
Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.